| Catalog Number |
121887652 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
07/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patients ceramic liner broke.Surgeon did debridement and put a new liner and femoral head.Doi: (b)(6) 2017; dor: (b)(6) 2018; right hip.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Investigation summary: the reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .